# SDR BAQA089304

- Difficulty date: September 18, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N365S
- Make and model: Aerosp SA365N
- Aircraft serial: 6036
- Aircraft time: 5,608 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 3400 · Navigation System
- Part: Control Head
- Part number: 6226521016
- Part serial: 6322
- Condition: Malfunctioned
- Location: Navigational
- Part time: 532 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT HOLD FREQUENCY IN MEMORY. REPLACED WITH SERVICEABLE UNIT.    9/23/03
